EconPapers    
Economics at your fingertips  
 

Nonself-Adjoint Second-Order Difference Operators in Limit-Circle Cases

Bilender P. Allahverdiev

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

We consider the maximal dissipative second-order difference (or discrete Sturm-Liouville) operators acting in the Hilbert space â„“ 2 𠑤 ( ℤ ) ( ℤ : = { 0 , ± 1 , ± 2 , … } ), that is, the extensions of a minimal symmetric operator with defect index ( 2 , 2 ) (in the Weyl-Hamburger limit-circle cases at ± ∞ ). We investigate two classes of maximal dissipative operators with separated boundary conditions, called “dissipative at − ∞ ” and “dissipative at ∞ .” In each case, we construct a self-adjoint dilation of the maximal dissipative operator and its incoming and outgoing spectral representations, which make it possible to determine the scattering matrix of the dilation. We also establish a functional model of the maximal dissipative operator and determine its characteristic function through the Titchmarsh-Weyl function of the self-adjoint operator. We prove the completeness of the system of eigenvectors and associated vectors of the maximal dissipative operators.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/473461.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/473461.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:473461

DOI: 10.1155/2012/473461

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:473461